Alert archive / Tennessee / Areal Flood Warnings in 2011
Areal Flood Warning 7, NWS Nashville, TN
NWS Nashville, TN issued this areal flood warning at May 3, 2011, 10:50 AM CDT for 5 counties in Tennessee. It was in force for 48 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 3, 2011, 10:50 AM CDT (15:50 UTC)
- Expired
- May 5, 2011, 10:45 AM CDT
- In force
- 48 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, TN, Houston County, TN, Humphreys County, TN, Montgomery County, TN, Stewart County, TN
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 3.8 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 910 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- -310 m²/s²
- 0-3 km storm-relative helicity
- -378 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this areal flood warning went out at May 3, 7:07 AM CDT, 3 hours 43 minutes earlier.
Area forecast discussion, May 3, 7:07 AM CDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 707 AM CDT TUE MAY 3 2011 .AVIATION...BNA/CSV...BROAD AREA OF RAIN MOVING ACROSS MIDDLE TENNESSEE BEHIND A SLOW-MOVING COLD FRONT, WHICH IS CURRENTLY SITTING ALONG THE CUMBERLAND PLATEAU. EXPECT LOW CIGS AND RESTRICTED VSBY THIS MORNING AND INTO THE AFTERNOON, ESPECIALLY AT CSV, WHERE IFR CONDITIONS MAY LAST INTO THE EVENING BEFORE SKIES CLEAR. LOOK FOR RADIATIONAL COOLING TO DEVELOP AFTER MIDNIGHT, WITH FOG POSSIBLE AT CSV AFTER 08Z. && .PREV DISCUSSION... /ISSUED 419 AM CDT TUE MAY 3 2011/ UPDATE...UPDATED GRIDS AND ZFP TO SHOW A SIGNIFICANT COOLING TREND OVER THE EAST THIS AFTERNOON, WITH TEMPERATURES TUMBLING FROM THE LOWER 60S EARLY TODAY INTO THE UPPER 40S THIS AFTERNOON. && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR TNZ005>007-022>026- 056-057. && ROSE
Hazardous weather outlook, May 3, 5:00 AM CDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CDT TUE MAY 3 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-041030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 500 AM CDT TUE MAY 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... THERE IS A THREAT OF FLOODING FOR PARTS OF NORTHWEST MIDDLE TENNESSEE THIS MORNING AS RAIN CONTINUES TO MOVE ACROSS THE AREA. ELSEWHERE, PERIODS OF HEAVY RAINFALL MAY CREATE PONDING OF WATER ON ROADWAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT INCIDENTS OF FLOODING TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. ROSE
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:24 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Williamson | 36 min |
| May 2, 10:17 PM CDT | Flash Flood Warning | OHX | Benton, Houston, Humphreys, Montgomery, Stewart | 12 hr |
| May 3, 6:56 AM CDT | Areal Flood Warning | OHX | Davidson, Robertson, Sumner | 3 hr |
| May 3, 8:40 AM CDT | River Flood Advisory | OHX | Montgomery, Robertson | 3 hr |
| May 3, 11:16 AM CDT | River Flood Warning | OHX | Montgomery | 23 hr |
| May 3, 11:16 AM CDT | River Flood Warning | OHX | Montgomery, Robertson | 33 hr |
| May 3, 11:25 AM CDT | River Flood Advisory | OHX | Perry | 68 hr |
| May 3, 12:42 PM CDT | River Flood Warning | OHX | Bedford | 8 hr |
Nearby
Areal Flood Warnings in Tennessee, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.